Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having nausea, dizziness, feeling spaced out, anxious. Prescribed Citalopram for anxiety. Causes vomitting. Suggestions?

Have been prescribe 10mg of citalopram for anxiety but I m highly anxious about taking them. I have a vomit phobia and the thought of nausea scares me so much. I have so much anxiety right now because of nausea, dizziness , and feeling spaced out as I have CFS/ME. Can I take half a pill? But I still worry about the side effects.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Internal Medicine Specialist 's  Response

These might be side effects of the pill.Instead of taking half pill , I would suggest to talk with your doctor and discuss about alternative medicine. Because in case half pill is not sufficient or in future if you need to increase the dose, this pill will not help.

Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor